MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR373710
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: acetaminophen 325mg, aspirin 81mg, atorvastatin 40mg, vitamin d2, mirtazapine 15mg, nicotine patch, umeclidinium.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® conformable thoracic stent graft may include, but are not limited to, endoleak and reoperation.
 
Event or Problem Description
On (b)(6) 2021 the patient underwent stage 1 treatment of a thoracoabdominal aortic aneurysm without rupture in the (b)(6) thoracoabdominal branch endoprosthesis (tambe) clinical trial.A conformable (b)(6) endoprosthesis (ctag) was implanted.On (b)(6) 2021 the patient underwent stage 2 treatment with the tambe investigational device.On (b)(6) 2021 a type b aortic dissection was observed and on (b)(6) 2021 the dissection was treated by means of a left carotid subclavian bypass and implantation of a (b)(6) conformable thoracic stent graft with active control system (ctag a/c) proximal to the originally placed ctag device.On (b)(6) 2021 x-ray examination revealed a type ii endoleak originating from the patient's left subclavian artery where the ctag a/c device was located.On (b)(6) 2021 a reintervention was performed whereby embolization of the patient's left subclavian artery proximal to the left vertebral artery origin was performed via left brachial artery access.Embolization was performed using cook medical nester® embolization coils and a medtronic mvp micro vascular plug.It was reported that the completion angiogram demonstrated significant improvement of the type ii endoleak with minimal residual which was reportedly likely due to the residual effect of heparin.The physician's reported impression was that the left subclavian artery was successfully embolized.The type ii endoleak was reportedly resolved.There were no further reported issues.The patient tolerated the reintervention.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12912379
Report Number2017233-2021-02574
Device Sequence Number12033324
Product Code MIH
UDI-Device Identifier00733132646807
UDI-Public00733132646807
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2023
Device Model NumberTGMR373710
Device Catalogue NumberTGMR373710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/01/2021
Date Device Manufactured01/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight48 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American